# SDR 98ZZZX3277

- Difficulty date: July 29, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6651R
- Make and model: Beech B19
- Aircraft serial: MB742
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: AK450
- Condition: Intermittent
- Location: Cockpit
- Component: Ameriking
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND ELT INTERMITTENT.
